RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2011, Volume 168, Number 1, Pages 180–192 (Mi tmf6673)  

This article is cited in 1 scientific paper (total in 1 paper)

Sinusoidal and Gaussian kicking of a dissipative oscillator map

L. Renna, F. Paladini

Dipartimento di Fisica, Università del Salento, Lecce, Italy

Abstract: We propose a two-dimensional map that coincides with the Poincaré map of a kicked oscillator in the zero-dissipation limit. We investigate the main properties of the map under the influence of general odd perturbations. We study the map numerically under variation of the control parameters for two different models of the perturbation, sinusoidal and Gaussian, which give the system complementary properties: the forcing symmetry dominates in the first system, and the resonance symmetry dominates in the second system.

Keywords: kicked oscillator, periodic motion, chaotic map

DOI: https://doi.org/10.4213/tmf6673

Full text: PDF file (1466 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2011, 168:1, 1009–1018

Bibliographic databases:


Citation: L. Renna, F. Paladini, “Sinusoidal and Gaussian kicking of a dissipative oscillator map”, TMF, 168:1 (2011), 180–192; Theoret. and Math. Phys., 168:1 (2011), 1009–1018

Citation in format AMSBIB
\Bibitem{RenPal11}
\by L.~Renna, F.~Paladini
\paper Sinusoidal and Gaussian kicking of a~dissipative oscillator map
\jour TMF
\yr 2011
\vol 168
\issue 1
\pages 180--192
\mathnet{http://mi.mathnet.ru/tmf6673}
\crossref{https://doi.org/10.4213/tmf6673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3166280}
\transl
\jour Theoret. and Math. Phys.
\yr 2011
\vol 168
\issue 1
\pages 1009--1018
\crossref{https://doi.org/10.1007/s11232-011-0083-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000293631800015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79961131961}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6673
  • https://doi.org/10.4213/tmf6673
  • http://mi.mathnet.ru/eng/tmf/v168/i1/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mendez-Bermudez J.A., de Oliveira J.A., Leonel E.D., “Analytical description of critical dynamics for two-dimensional dissipative nonlinear maps”, Phys. Lett. A, 380:22-23 (2016), 1959–1963  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:155
    Full text:46
    References:21
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019